Open Access
November, 2002 Asymptotic Behaviour of Tame Nilpotent Harmonic Bundles with Trivial Parabolic Structure
Takuro Mochizuki
J. Differential Geom. 62(3): 351-559 (November, 2002). DOI: 10.4310/jdg/1090426286


Let E be a holomorphic vector bundle. Let θ be a Higgs field, that is a holomorphic section of End (E) ⊗ Ω1,0X satisfying θ2 = 0. Let h be a pluriharmonic metric of the Higgs bundle (E, θ). The tuple (E, θ, h) is called a harmonic bundle.

Let X be a complex manifold, and D be a normal crossing divisor of X. In this paper, we study the harmonic bundle (E, θ, h) over XD. We regard D as the singularity of (E, θ, h), and we are particularly interested in the asymptotic behaviour of the harmonic bundle around D. We will see that it is similar to the asymptotic behaviour of complex variation of polarized Hodge structures, when the harmonic bundle is tame and nilpotent with the trivial parabolic structure. For example, we prove constantness of general monodromy weight filtrations, compatibility of the filtrations, norm estimates, and the purity theorem.

For that purpose, we will obtain a limiting mixed twistor structure from a tame nilpotent harmonic bundle with trivial parabolic structure, on a punctured disc. It is a solution of a conjecture of Simpson.


Download Citation

Takuro Mochizuki. "Asymptotic Behaviour of Tame Nilpotent Harmonic Bundles with Trivial Parabolic Structure." J. Differential Geom. 62 (3) 351 - 559, November, 2002.


Published: November, 2002
First available in Project Euclid: 21 July 2004

zbMATH: 1069.32010
MathSciNet: MR2005295
Digital Object Identifier: 10.4310/jdg/1090426286

Rights: Copyright © 2002 Lehigh University

Vol.62 • No. 3 • November, 2002
Back to Top